Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multiplicity formulas for certain semisimple Lie groups


Author: J. Lepowsky
Journal: Bull. Amer. Math. Soc. 77 (1971), 601-605
MSC (1970): Primary 17B10, 20G05; Secondary 05A99, 17B25
DOI: https://doi.org/10.1090/S0002-9904-1971-12767-2
MathSciNet review: 0301142
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Boerner, Darstellungen von Gruppen mit Berücksichtigung der Bedürfnisse der modernen Physik, Springer-Verlag, Berlin, 1955; English transl., North-Holland, Amsterdam; Interscience, New York, 1963. MR 17, 710; MR 26 #6272. MR 75211
  • 2. P. Cartier, On H. Weyl's character formula, Bull. Amer. Math. Soc. 67 (1961), 228-230. MR 26 #3828. MR 146306
  • 3. G. C. Hegerfeldt, Branching theorem for the symplectic groups, J. Mathematical Phys. 8 (1967), 1195-1196. MR 37 #339. MR 224740
  • 4. S. Helgason, Differential geometry and symmetric spaces, Pure and AppL Math., vol. 12, Academic Press, New York, 1962. MR 26 #2986. MR 145455
  • 5. S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math. 5 (1970), 1-154. MR 263988
  • 6. B. Kostant, On the existence and irreducibility of certain series of representations, Bull. Amer. Math. Soc. 75 (1969), 627-642. MR 39 #7031. MR 245725
  • 7. K. R. Parthasarathy, R. Ranga Rao and V. S. Varadarajan, Representations of complex semi-simple Lie groups and Lie algebras, Ann. of Math. (2) 85 (1967), 383-429. MR 37 #1526. MR 225936

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B10, 20G05, 05A99, 17B25

Retrieve articles in all journals with MSC (1970): 17B10, 20G05, 05A99, 17B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12767-2

American Mathematical Society